Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Unicity of a holomorphic functional calculus in infinite dimensions

Author: José E. Galé
Journal: Trans. Amer. Math. Soc. 295 (1986), 501-508
MSC: Primary 46H30; Secondary 32A10, 46G20
MathSciNet review: 833694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: L. Waelbroeck gives a holomorphic functional calculus for Banach algebras and analytic functions on Banach spaces. The properties of this calculus extend the well-known properties for the case of several complex variables. In this last situation, W. Zame has obtained a theorem of unicity where the famous condition of compatibility is dropped. We obtain a theorem analogous to Zame's for Waelbroeck's calculus restricted to a certain algebra of germs of functions. We consider Banach spaces whose topological duals have the bounded approximation property. Also, results of the same kind as above are given for bornological algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H30, 32A10, 46G20

Retrieve articles in all journals with MSC: 46H30, 32A10, 46G20

Additional Information

PII: S 0002-9947(1986)0833694-4
Keywords: Holomorphic functional calculus, infinite-dimensional holomorphy, weakly uniformly continuous functions, bounded approximation property
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia